# SDR AALA20150910008

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 58,402 hours, 7,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7576
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A772 CHECK, PERFORMED EMER LIGHT TEST REQUIRED ON PAGE 20, STEP 20B, FOUND ONE BATTERY PACK AT DOOR 3LH INOPERATIVE.  FOUR CEILING OF EMER LIGHTS INOPERATIVE.  R & R ONE POWER SUPPLY AT DOOR 3LT IAW AMM 33-51-06.  OPERATIONALLY CHECKED OK.
